Advertisement

When should I call my doctor if I am taking Ultracet?

If you're taking the prescription pain medication Ultracet (tramadol and acetaminophen), you should call your doctor immediately if you experience:
  • seizures
  • hallucinations
  • sores on the inside of your mouth, nose, eyes or throat
  • flu-like symptoms
  • hives, rash or difficulty swallowing or breathing
You also should call your doctor if you take more Ultracet than prescribed -- an overdose can be dangerous or even fatal. Also call your doctor if you become pregnant while taking Ultracet. You should not stop taking Ultracet without first talking with your doctor, because stopping abruptly can cause withdrawal symptoms.

Continue Learning about Analgesic

Can I take painkillers if I have asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Embeda If you have severe asthma or are experiencing an acute attack of asthma, you should not use E...
More Answers
How do analgesics interact with other medications?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are taking certain medications, you should talk to your doctor before taking an analgesic. Th...
More Answers
What should I avoid while taking analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Until you know how you will react to analgesics, you should not drive or operate any heavy machinery...
More Answers
What type of narcotics or opioid analgesics will I be given after surgery?
Stuart A. Linder, MDStuart A. Linder, MD
Most commonly in my practice is the use of a combination of acetaminophen and codeine. Vicodin is us...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.